# SDR CALA2025013002123

- Difficulty date: January 27, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 64,602 hours, 27,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: ABSB21506
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT OVERWING EXTERIOR EMERGENCY LIGHT INOP. REPLACED FUSE IN POWER SUPPLY M1671 REF WDM 33-51-13-5 AND AMM 33-51-06.
